Loading...

Skip Navigation Links
Gastrointestinal System :
Ulcerative Colitis

Ulcerative Colitis is an inflammation of colon or the large intestines. It is thought to be caused by the immune system attacking the body, and it is not contagious. It causes chronic and bloody diarrhea.

Join our online support group for people with ulcerative colitis. Ask your questions to experts, share your experiences, and learn more.

 

Join this Group


 

Ask an Expert

Got a Question?

(1500 Maximum characters)

 Display my profile name when displaying the answer

Member SignIn

Sign In with Facebook
Please login to post your question.
 
Email
 
Password
 
     
      Forgot Password?
Sign up now


Asked By : sudhindutt

Asked on : 23 Apr 2012   

I am suffering from Duodonal ulcer+FLU and under PPI (Pentocid DSR) since August 2011 I have no trouble now but how long shall I continue Pentocid?

Asked By : raano

Asked on : 26 Mar 2011   

my brother is suffering from intestinal ulcer. the doctors recommend him rabeprazole domperidone caps , maxicain gel and medizyme tabs. 3 months have been passed but doctors donot tell how long the treatment is going on? please tell me about the prescription and time period to continue the medicine

Asked By : billemc

Asked on : 12 Jun 2010   

I have just recently been diagnosed with moderate ulcerative colitis. I keep hearing about the benefits of aloe vera as a treatment. Is aloe vera beneficial?

Asked By : Anonymous

Asked on : 03 Jan 2010   

Doctor, I am having mild duodenal ulcer for the past three to four years and i have had two endoscopy tests done in the begining of the diagnosis before four years and one recently before 5 months. The consultant whom i was checking with is a proffessor in SRMC and she adviced to take Lanzoprozole for some time. I have come to US for the past 5 months and i am using the same medicine till now and i have no problems as i do not eat spicy food. My worry is that whether i can continue using these OTC medicine regularly. If i stop, i get to have IBS. Please suggest what is the best course of action i should take for not complicating my problem. I do not have BP or Diabetes till now.
Thanking you , with regards.

Asked By : Anonymous

Asked on : 26 Oct 2009   

My doctor advices
1) Not to travel since voimiting sensation is more.
2) Food diet( curing ulcer)
3) exercise (for curing pile and obesity)
4) Fail to take tablet will lead to cancer.
Iam not able to take tablets since iam travelling 2 hrs in the morning which leads to vomiting.I feel that if avoid travel i can recover.What your suggestion.what i should do.
Thanks



Member Sign In

Remember me
Forgot Password?
Sign up now


Medwonders has 233531 Members and 444 Groups.
Last Updated - Apr 05, 2020 - Designed & Content Managed by Medindia4u.com Pvt. Ltd.
Copyright © 2020 Medindia4u.com Pvt. Ltd. All rights reserved.